RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1961, Volume 138, Number 4, Pages 755–758 (Mi dan25076)  

MATHEMATICS

Some inequalities for an entire function of finite degree and its derivatives

I. I. Ibragimov, A. S. Dzhafarov

Institute of Applied Mathematics and Mechanics AS of AzSSR

Full text: PDF file (355 kB)

Bibliographic databases:

Document Type: Article
Presented: V. I. Smirnov
Received: 05.01.1961

Citation: I. I. Ibragimov, A. S. Dzhafarov, “Some inequalities for an entire function of finite degree and its derivatives”, Dokl. Akad. Nauk SSSR, 138:4 (1961), 755–758

Citation in format AMSBIB
\Bibitem{IbrDzh61}
\by I.~I.~Ibragimov, A.~S.~Dzhafarov
\paper Some inequalities for an entire function of finite degree and its derivatives
\jour Dokl. Akad. Nauk SSSR
\yr 1961
\vol 138
\issue 4
\pages 755--758
\mathnet{http://mi.mathnet.ru/dan25076}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0130996}
\zmath{https://zbmath.org/?q=an:0108.27202}


Linking options:
  • http://mi.mathnet.ru/eng/dan25076
  • http://mi.mathnet.ru/eng/dan/v138/i4/p755

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:24
    Full text:14

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019